# SDR VTZA990078

- Difficulty date: May 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7179
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: MX580026
- Condition: Failed
- Location: Nr 1 Hyd System
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 7747 - IAD-RSW - DURING CRUISE, AIRCRAFT MADE A UNSCHEDULED LANDING AND DIVERTED TO SAV DUE TO NR 1 HYDRAULIC SYSTEM FAILED, QTY WENT TO ZERO.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED NR 1 HYDRAULIC PUMP, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
